# SDR SIMA20210420006

- Difficulty date: April 20, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 37,586 hours, 32,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frms 64-69 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL IS CORRODED. (LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED CARGO DOOR SILL (PN 145-25480-603) IAW EMB 145 SRM 51-40-02
